# SDR A6WA201441295

- Difficulty date: February 4, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 33,180 hours, 32,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OBLIQUE ANGLE CRACKED.  R & R RT OBLIQUE ANGLE IAW SRM 51-40-11, 51-21-11 & 51-42-21.
